# SDR A6WA201643560

- Difficulty date: February 11, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 31,460 hours, 31,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R31527221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OPENING LOWER FRAME HAS CORROSION IN SPOTS, AT LONGERON LOWER ANGLE, BETWEEN FS 310 & 349, REPLACED.
